# SDR DLM88001353

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 26,508 hours, 20,798 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THUR 1200 FT, TAIL COMPARTMENT TEMP HI LIGHT CAME ON EVEN WITH BOTH A/C SUPPLY SWITCHES IN HP BLEED OFF.  LIGHT ILLUMINATES WHEN CLIMB THRUST APPLIED.  FOUND A/C WATER SEPARATOR TO CHECK VALVE DUCT CRACKED.  REMOVED DUCT WELDED CRACK PER ERA 377908-14, INSTALLED DUCT, LEAK CKS OK.  REPLACED RIGHT AND LEFT COMPARTMENT HI TEMP SENSORS, RAN ENGINES, SYS OPS CHECKS OK.
